Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/144552
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMeng, Minen_US
dc.contributor.authorXiao, Gaoxien_US
dc.contributor.authorZhai, Chaoen_US
dc.contributor.authorLi, Guoqien_US
dc.date.accessioned2020-11-12T02:28:20Z-
dc.date.available2020-11-12T02:28:20Z-
dc.date.issued2019-
dc.identifier.citationMeng, M., Xiao, G., Zhai, C., & Li, G. (2019). Controllability of Markovian jump Boolean control networks. Automatica, 106, 70–76. doi:10.1016/j.automatica.2019.04.028en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttps://hdl.handle.net/10356/144552-
dc.description.abstractIn this paper, controllability of Markovian jump Boolean control networks (MJBCNs) is studied via semi-tensor product of matrices. First, based on the algebraic expression of the considered Boolean control networks, a necessary and sufficient condition for controllability is presented by iteration equations, which however may lead to high-dimensional matrices. To avoid having such matrices, a new matrix is defined and applied to derive another equivalent condition to verify controllability of MJBCNs. Moreover, a maximum principle of MJBCNs is established to further study the minimal controllable time. Finally, two examples are presented to illustrate the obtained results.en_US
dc.description.sponsorshipMinistry of Education (MOE)en_US
dc.language.isoenen_US
dc.relation.ispartofAutomaticaen_US
dc.rights© 2019 Elsevier Ltd. All rights reserved. This paper was published in Automatica and is made available with permission of Elsevier Ltd.en_US
dc.subjectEngineering::Electrical and electronic engineeringen_US
dc.titleControllability of Markovian jump Boolean control networksen_US
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.contributor.researchInstitute of Catastrophe Risk Management (ICRM)en_US
dc.identifier.doi10.1016/j.automatica.2019.04.028-
dc.description.versionAccepted versionen_US
dc.identifier.volume106en_US
dc.identifier.spage70en_US
dc.identifier.epage76en_US
dc.subject.keywordsControllabilityen_US
dc.subject.keywordsMarkovian Jump Boolean Networksen_US
dc.description.acknowledgementThe work was partially supported by Ministry of Education, Singapore,under contract of MOE2016-T2-1-119. The material in this paper was notpresented at any conference. This paper was recommended for publication inrevised form by Associate Editor Jamal Daafouz under the direction of EditorRichard Middleton..en_US
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:EEE Journal Articles
Files in This Item:
File Description SizeFormat 
Controllability of Markovian Jump Boolean Control Networks.pdf103.62 kBAdobe PDFView/Open

PublonsTM
Citations 20

9
Updated on Mar 5, 2021

Page view(s)

83
Updated on May 26, 2022

Download(s)

13
Updated on May 26, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.